# SDR CALA0500055

- Difficulty date: February 17, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 42,604 hours, 9,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T73511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN INTERCOSTAL CORRODED BETWEEN BS 680 AND 700, RBL 56, WL 208.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02, PARA 4 AND 7.
